# SDR DHL9771253D

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 4 SLAT NR 2 RIB FROM OUTBOARD END IS CRACKED.  STOP DRILLED CRACK, HFEC CRACK, INSTALLED RIB REPAIR PER SRM 57-50-3, 4.5 BY 3.
